Publication
Title
Uv-regularization of field discontinuities
Author
Abstract
A nonperturbative regularization of uv-divergencies, caused by finite discontinuities in the field configuration, is discussed in the context of (1 + 1)-dimensional kink models. The relationship between this procedure and the appearance of ''quantum copies'' of classical kink solutions is studied in detail and confirmed by conventional methods of soliton quantization.
Language
English
Source (journal)
Modern physics letters A. - Singapore
Publication
Singapore : 1997
ISSN
0217-7323
Volume/pages
12:7(1997), p. 465-477
ISI
A1997WU27900003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 06.01.2015
Last edited 14.09.2017